MathSciNet Relay Station
MathSciNet bibliographic data
MR1501038 30E15
Carmichael, R. D. On a general class of series of the form $\sum c_ng(x+n)$. Trans. Amer. Math. Soc. 17 (1916), no. 3, 207–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement